# SDR DL73K011817

- Difficulty date: November 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 38,329 hours, 32,125 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 6550904271
- Part serial: DL56
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR HOLE IN OUTER SKIN.  REPAIRED PER SRM 52-00-3 FIG 6.
